Faculty Publications

Title

Heat Operators on Modular and Quasimodular Polynominals

Document Type

Article

Keywords

Heat operators, Jacobi-like forms, Modular forms, Quasimodular forms

Journal/Book/Conference Title

Functiones et Approximatio, Commentarii Mathematici

Volume

65

Issue

2

First Page

255

Last Page

271

Abstract

Jacobi-like forms generalize Jacobi forms, and heat operators on Jacobi forms can be extended to heat operators on Jacobi-like forms. Quasimodular forms correspond to quasimodular polynomials and modular polynomials, and they can be lifted to Jacobi-like forms. We obtain an explicit formula for a differential operator on the space of quasimodular polynomials which is compatible with a heat operators on the space of Jacobi-like forms. We also determine a linear map on the space of modular polynomials that is compatible with this differential operator.

Original Publication Date

12-1-2021

DOI of published version

10.7169/FACM/1978

Share

COinS